# SDR CALA2012030200142

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 66,842 hours, 14,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 20-26- HAVE NO EMERGENCY LIGHTS CHANGED ATA 3300 TO 3350.  R&R''D BATTERY PACK, LIGHTS OPS CK GOOD.
